# SDR DALA2021061103186

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: DENT ON TRAILING EDGE, OF ACOUSTICAL PANEL AT 2:00HRS POSITION ON INLET COWL, ENGINE #2. CORRECTIVE ACTION:SUMMARY OF N.R.C. SERIAL NO.00534: DENT (1 E/A) ON TRAILING EDGE, OF ACOUSTICAL PANEL AT 2:00 HRS POSITION ON INLET COWL, ENGINE #2 WAS EVALUATED AND FOUND TO BE OUT OF LIMITS PER SRM. REF ERA 592066-14 REV ORG. (1835203)
